# SDR CALA2017061601823

- Difficulty date: June 13, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 105,287 hours, 16,296 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173888
- Part serial: 0039
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 672 hours, 100 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION CONTROL AUTO INOPERATIVE LIGHT ILLUMINATED.   OPERATION IN MANUAL MODE WAS OK. EMERGENCY DECLARED. FOLLOWED FIM 21-31-00-815-803. REMOVED AND REPLACED THE NR 2 AUTOMATIC PRESSURE CONTROLLER, OPS CHECKED GOOD IAW AMM 21-31-02.
